# SDR UALA2013030501305

- Difficulty date: March 3, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 69,489 hours, 9,869 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Alternator
- Condition: Faulty
- Location: Lt Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EEC IS IN A 'NO DISPATCH' CONFIGURATION.  EEC MAY BE OPERATING WITH A LIMITED SET OF ENGINE CONTROL PARAMETERS AND MAY NOT BE CAPABLE OF CONTROLLING ALL ASPECTS OF ENGINE OPERATION.   REPLACED PMA AS PER AMM, ALL OK NOW AFTER ENG OPERATION.
